Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: Free coalgebras in a category of rings


Author: Robert Davis
Journal: Proc. Amer. Math. Soc. 25 (1970), 922
MSC: Primary 08.30; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9939-70-99977-6
Original Article: Proc. Amer. Math. Soc. 25 (1970), 155-158.
MathSciNet review: 0258712
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30, 18.00

Retrieve articles in all journals with MSC: 08.30, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-70-99977-6
Article copyright: © Copyright 1970 American Mathematical Society